# SDR IPXA2021071871808

- Difficulty date: June 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: A6A7122503
- Condition: Bent
- Location: Rt Side Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVR/H SIDE FUSELAGE SPLICE PLATE IS BENT AT STA 1129 JUST BELOW L44R.REPAIRED R/H SIDE FUSELAGE SPLICE PLATE AT STA 1129 JUST BELOW L44R IAW UPS EO #MD11-5310-80845-A.
